# SDR SWI2025F00156

- Difficulty date: January 12, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 40,127 hours, 25,883 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RH CROSS BEAM HAS CORROSION AT FRAME 14 AS MARKED.    (C-CHECK RO 2/15/2025)    CUT AWAY DAMAGED SECTION OF FR 14 CROSSBEAM TO REMOVE DAMAGE. PREFORMED "L" ANGLE/FILLER REPAIR ON FR14 CROSSBEAM REF: SRM 53-00-10/REPAIR 03P. WEIGHT OF REPAIR PARTS IS 757.49 G NO CHANGE TO WEIGHT AND BALANCE NOTED
